# SDR V0XD2022111001

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 39,372 hours, 31,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14525991603
- Condition: Corroded
- Location: Fr 61 Partition
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL PARTITION DOUBLER AT FR61 HAS CORROSION; CORRECTIVE ACTION: REMOVED AND REWPLACED PARTITION DOUBLER ON LH VERTICAL FR 61 IAW EMB 135/145 SRM 51-40-02
